question-icon

Does Phosphatidylserine Supplement Interact With Wellbutrin?

default
Posted on Wed, 22 Mar 2017
Question: Hi, I am taking welbutrin 100 mg daily and a supplement of phosphatidyl serine will this interact with my medicine?
doctor
Answered by Dr. Michelle Gibson James (50 minutes later)
Brief Answer:
should be safe to use together

Detailed Answer:
HI, thanks for using healthcare magic

The phosphatidylserine can interact with some medications including some anti depressants.

It would interact with anti depressants that have an 'anticholinergic effect'. This means that it affects certain chemicals in the body.
Bupropion does not have a significant anti cholingeric effect so there should be little or no interaction between this medication and the phosphatidylserine.

They should be able to be used safely together

It would be best to always let your doctor know about any traditional or herbal medications that you are using.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 16809 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Does Phosphatidylserine Supplement Interact With Wellbutrin?

Brief Answer: should be safe to use together Detailed Answer: HI, thanks for using healthcare magic The phosphatidylserine can interact with some medications including some anti depressants. It would interact with anti depressants that have an 'anticholinergic effect'. This means that it affects certain chemicals in the body. Bupropion does not have a significant anti cholingeric effect so there should be little or no interaction between this medication and the phosphatidylserine. They should be able to be used safely together It would be best to always let your doctor know about any traditional or herbal medications that you are using. I hope this helps, feel free to ask any other questions